# SDR C2XA08SH103

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE CARGO DOOR INNER SKIN HAD AREAS OF CORROSION.  MAINTENANCE REMOVED THE CORROSION BY BLENDING AND PERFORMED A DOUBLER REPAIR IAW EXPRESSJET EC5230-01189.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
